MAUDE Adverse Event Report: HEART VALVES SANTA ANA SIMULUS FULLY FLEXIBLE ANNULOPLASTY RING; RING, ANNULOPLASTY

HEART VALVES SANTA ANA SIMULUS FULLY FLEXIBLE ANNULOPLASTY RING; RING, ANNULOPLASTY
Model Number 700
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the product specimen has not been returned for device analysis.Conclusion: multiple attempts to gather additional information and request product return have been made; however, these attempts have been unsuccessful.Without return of the product, no definitive conclusions could be drawn regarding the clinical observation.Should the device be returned or additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
Medtronic received information that immediately post implant of this annuloplasty ring in the mitral position, this device was explanted and replaced with a bioprosthetic mitral valve.No failure mechanism and no other adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SIMULUS FULLY FLEXIBLE ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
HEART VALVES SANTA ANA
1851 e deere ave
santa ana CA 92705
MDR Report Key6305088
Report Number2025587-2017-00200
Device Sequence Number797746
Product Code KRH
UDI-Device Identifier00643169182301
UDI-Public00643169182301
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K052565
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model Number700
Device Catalogue Number700FF27
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/18/2017
Supplement Date Received by Manufacturer01/18/2017
Initial Report FDA Received Date02/06/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR